American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Xiumin Ren and Yangbo Ye. Resonance of automorphic forms for $GL(3)$. Trans. Amer. Math. Soc. 367 (2015) 2137-2157.
Abstract, references, and article information
View Article: PDF

[2] Raf Cluckers. Exponential sums: Questions by Denef, Sperber, and Igusa. Trans. Amer. Math. Soc. 362 (2010) 3745-3756. MR 2601607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Scott T. Parsell. Asymptotic estimates for rational linear spaces on hypersurfaces. Trans. Amer. Math. Soc. 361 (2009) 2929-2957. MR 2485413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alan Adolphson and Steven Sperber. Exponential sums on $\mathbf{A}^n$, II. Trans. Amer. Math. Soc. 356 (2004) 345-369. MR 2020036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. A. Coutsias and N. D. Kazarinoff. The approximate functional formula for the theta function and Diophantine Gauss sums. Trans. Amer. Math. Soc. 350 (1998) 615-641. MR 1443869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia